# SDR IPXA2018042428895

- Difficulty date: March 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING STRINGER 22 IS CRACKED AT XORS 826.5.  REPAIRED THE WING STRINGER IAW EA 011-5710-01-A7201, REV I/R, AND EO MD1-5710-68236-A. MAJOR.
